The Stone-Weierstrass theorem in certain Banach algebras of Fourier type

Lars Inge Hedberg University of Uppsala, Uppsala, Sweden

TBD mathscidoc:1701.332233

Arkiv for Matematik, 6, (1), 77-102, 1965.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:34 uploaded by arkivadmin ] [ 75 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{lars1965the,
  title={The Stone-Weierstrass theorem in certain Banach algebras of Fourier type},
  author={Lars Inge Hedberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203434085178042},
  booktitle={Arkiv for Matematik},
  volume={6},
  number={1},
  pages={77-102},
  year={1965},
}
Lars Inge Hedberg. The Stone-Weierstrass theorem in certain Banach algebras of Fourier type. 1965. Vol. 6. In Arkiv for Matematik. pp.77-102. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203434085178042.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved